# SDR HNAA2024122401246

- Difficulty date: November 16, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F008527 THE EXTERNAL SKIN OF THE FUSELAGE IS CRACKED AT FRAME 75 BETWEEN STRINGERS 1L AND 2L.  PERFORMED REPAIR ON EXTERNAL SKIN OF THE FUSELAGE AT FRAME 75 BETWEEN STRINGERS 1L AND 2L. IAW EMB 145 SRM53-31-01 ITEM 11 FIGURE 219 SHEET 1 AND TABLE 27 AND EO1-53-24-0729.
